# SDR A6WA200360029

- Difficulty date: May 23, 2003
- Submitted: June 16, 2003
- Operation: Air carrier
- Aircraft: N611AW
- Make and model: Bac 146300A
- Aircraft serial: E3120
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Conduit
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLANGED CONDUIT P/N HC535B0285-000 IS KINKED AND HAS TWO HOLES.  MAINTENANCE WELDED CONDUIT IAW BAE FAX BARA/AVR/6411/03-DC.  (M)
